Hi, you mentioned to wean off 4mg of lorazapam,1/4 mg a week, did you mean a day, I was a liitle confused about the wkly decrease,
I have been on lorazapam 4mg for ten yrs ormore how do I wean off?
- 3 Jul 2012 by ascarf66
- 3 July 2012
Hello ascarf66. Lorazapam/Ativan as I imagine you know is a more difficult of the benzodiazepines to come off from. Very quick half life. And so very fast will the withdrawls become apparent/kick in. I would do a very slow gtradual taper. A .25 mg or 1/4 mg every week and this sounds perhaps to be extremely (slow) but it will be a comfortable taper and a safe one. I went some years ago into detox for Valium and Xanax. (seperate occasions). Aside from going into a hospital or detox unit, the above is a suggestion, and perhaps your doctor might offer a better plan of sorts. Best of wishes to you, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2010 • 1 answer
Posted 2 Aug 2010 • 1 answer
Posted 27 Dec 2011 • 1 answer
Posted 20 Feb 2014 • 1 answer
Is it safe to take 1/2 of lorazapam with my trazodone at bedtime. On 1 mg tab of lorazapam 2x daily?
Posted 17 Nov 2014 • 1 answer